MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in several follow-up e-mails and calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Complaint was initially reported via e-mail and customer was contacted by telephone.Customer stated that the 31g syringes did not properly dispense the insulin.Customer stated that he used multiple syringes attempting to administer the insulin.The package had not been open or damaged when received by the customer.The customer feels well and did not report any symptoms.The customer did not claim to be injured using the syringes.No medical attention associated with the use of the product was reported.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16859797
Report Number1000113657-2023-00246
Device Sequence Number20698255
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/25/2025
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP22271
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown